# SDR SWIA200718981

- Difficulty date: December 19, 2007
- Submitted: December 28, 2007
- Operation: Air carrier
- Aircraft: N290SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120317
- Aircraft time: 26,137 hours, 38,529 cycles
- System (JASC): 2397 · Communications System Wiring
- Part: Wire
- Condition: Shorted
- Location: Electrical
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 5772 - CVR CIRCUIT BREAKER DOES NOT STAY SET.  REPAIRED WIRES W201-2514-22 AND W201-2239-22.  OPS CHECKS GOOD IAW 23-71-00 AND IAW 31-30-00.
